# SDR CALA2022100602662

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611CB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - 611CB HAS LIFTING AND DAMAGED FOIL TAPE UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERNAMENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611CB . PREPARED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M1170) IAW SRM 51-70-14 REPAIR (3) PAREGRAPH (6). INSPECTED MAJOR REPAIR ON PANEL 611CB. NO DEFECTS
